Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ahhh am so lost(tmi)

k i missed myd epo shot and 10 days ago i had unprotected sex. yesterday at around 3pm i had some spotting and then it stop. overnite i put a pad just inc ase and nothig.now i went to the bathroom and i was peeing and a clump of like a mucus typed loking thing felt in the toilet(pinkish) and when i wiped i had like a long stretchy mucus thing in the tp. and some pinkish blood. am soo lost any one know what it could be?

Answer Question
 
piwife

Asked by piwife at 1:37 PM on Sep. 15, 2009 in Trying to Conceive

Level 16 (2,685 Credits)
Answers (3)
  • Did you have a period while you were on the depo shot? I know it took me about two months after the shot to get preg.
    dolphinkisses

    Answer by dolphinkisses at 1:44 PM on Sep. 15, 2009

  • no i was on it for 6 mts and never had a period
    piwife

    Answer by piwife at 1:45 PM on Sep. 15, 2009

  • My guess: You're having a period. I had a gross scary period like that when I had a bad reaction to the nuva ring and had to suddenly remove it.
    ecodani

    Answer by ecodani at 10:35 PM on Sep. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.